# SDR DLM88080088

- Difficulty date: January 16, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 47,431 hours, 36,600 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Deformed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED "C" CHANNEL ON RT HORIZONTAL STABILIZER REAR SPAR AT STA XHS=207.  INSTALLED NEW "C" CHANNEL IAW SRM 51-30-2, SRM 51-30-5 AND DOUGLAS DWG 9918401.
